MathSciNet Relay Station
MathSciNet bibliographic data
MR1851085 57M50 (20E26 57M05 57N10)
Hamilton, Emily Abelian subgroup separability of Haken 3-manifolds and closed hyperbolic $n$-orbifolds. Proc. London Math. Soc. (3) 83 (2001), no. 3, 626–646.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement